Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/34621
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Adhikari, S. K. | - |
dc.contributor.author | Ghosh, A. | - |
dc.date.accessioned | 2014-05-20T15:23:57Z | - |
dc.date.accessioned | 2016-10-25T17:57:59Z | - |
dc.date.available | 2014-05-20T15:23:57Z | - |
dc.date.available | 2016-10-25T17:57:59Z | - |
dc.date.issued | 1997-09-21 | - |
dc.identifier | http://dx.doi.org/10.1088/0305-4470/30/18/029 | - |
dc.identifier.citation | Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 30, n. 18, p. 6553-6564, 1997. | - |
dc.identifier.issn | 0305-4470 | - |
dc.identifier.uri | http://hdl.handle.net/11449/34621 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/34621 | - |
dc.description.abstract | The importance and usefulness of renormalization are emphasized in non-relativistic quantum mechanics. The momentum space treatment of both two-body bound state and scattering problems involving some potentials singular at the origin exhibits ultraviolet divergence. The use of renormalization techniques in these problems leads to finite converged results for both the exact and perturbative solutions. The renormalization procedure is carried out for the quantum two-body problem in different partial waves for a minimal potential possessing only the threshold behaviour and no form factors. The renormalized perturbative and exact solutions for this problem are found to be consistent with each other. The useful role of the renormalization group equations for this problem is also pointed out. | en |
dc.format.extent | 6553-6564 | - |
dc.language.iso | eng | - |
dc.publisher | Iop Publishing Ltd | - |
dc.source | Web of Science | - |
dc.title | Renormalization in non-relativistic quantum mechanics | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | UNIV ESTADUAL PAULISTA,INST FIS TEOR,RUA PAMPLONA 145,BR-01405900 SAO PAULO,BRAZIL | - |
dc.description.affiliationUnesp | UNIV ESTADUAL PAULISTA,INST FIS TEOR,RUA PAMPLONA 145,BR-01405900 SAO PAULO,BRAZIL | - |
dc.identifier.doi | 10.1088/0305-4470/30/18/029 | - |
dc.identifier.wos | WOS:A1997XY66800029 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Journal of Physics A: Mathematical and General | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.